Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 211, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 29, 2018, 9:38 PM CDT for 5 counties in Texas. It was in force for 97 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2018, 9:38 PM CDT (02:38 UTC)
- Expired
- Jun 29, 2018, 11:15 PM CDT
- In force
- 97 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 10:07 PM CDT | TSTM WND GST 60 | 2 Nnw Mclean, TX | LATE REPORT OF 60 MPH ESTIMATED WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1016 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2808 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
681
WUUS54 KAMA 300238
SVRAMA
TXC087-129-179-211-483-300415-
/O.NEW.KAMA.SV.W.0211.180630T0238Z-180630T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
938 PM CDT FRI JUN 29 2018
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Wheeler County in the Panhandle of Texas...
Eastern Gray County in the Panhandle of Texas...
Collingsworth County in the Panhandle of Texas...
Southeastern Hemphill County in the Panhandle of Texas...
Eastern Donley County in the Panhandle of Texas...
* Until 1115 PM CDT.
* At 938 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Lefors to 5 miles northeast of
Lelia Lake, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
* Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
3475 10000
TIME...MOT...LOC 0238Z 251DEG 33KT 3548 10069 3497 10072
HAIL...<.75IN
WIND...60MPH
$$
LG5 follow-up statements
272
WWUS54 KAMA 300305
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1005 PM CDT FRI JUN 29 2018
TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1005 PM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...
At 1004 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of New Mobeetie to 5 miles north of
Hedley, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
3475 10000
TIME...MOT...LOC 0304Z 260DEG 17KT 3554 10054 3494 10063
HAIL...<.75IN
WIND...60MPH
$$
LG921
WWUS54 KAMA 300328
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1028 PM CDT FRI JUN 29 2018
TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1028 PM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...
At 1028 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of New Mobeetie to 8 miles northwest
of Quail, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
3475 10000
TIME...MOT...LOC 0328Z 253DEG 24KT 3548 10051 3496 10055
HAIL...<.75IN
WIND...60MPH
$$
LG018
WWUS54 KAMA 300353
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1053 PM CDT FRI JUN 29 2018
TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1053 PM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...
At 1053 PM CDT, severe thunderstorms were located along a line
extending from Briscoe to 6 miles northwest of Memphis, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
3475 10000
TIME...MOT...LOC 0353Z 242DEG 32KT 3556 10029 3478 10063
HAIL...<.75IN
WIND...60MPH
$$
LG062
WWUS54 KAMA 300402
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1102 PM CDT FRI JUN 29 2018
TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1102 PM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...
At 1102 PM CDT, a severe thunderstorm was located 5 miles northwest
of Memphis, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
3475 10000
TIME...MOT...LOC 0402Z 255DEG 24KT 3477 10063
HAIL...<.75IN
WIND...60MPH
$$
LG261
WWUS54 KAMA 300412
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1112 PM CDT FRI JUN 29 2018
TXC087-129-179-211-483-300421-
/O.EXP.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1112 PM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...EASTERN GRAY...
COLLINGSWORTH...SOUTHEASTERN HEMPHILL AND EASTERN DONLEY COUNTIES
WILL EXPIRE AT 1115 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
3475 10000
TIME...MOT...LOC 0411Z 251DEG 33KT 3480 10053
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:05 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 29, 9:05 PM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 905 PM CDT Fri Jun 29 2018 .UPDATE... Updated forecast for trends of temps and precip tracking. Beat && .PREV DISCUSSION... /Issued 533 PM CDT Fri Jun 29 2018/ AVIATION... A thunderstorm may affect the AMA TAF site early in this forecast, otherwise, DHT and GUY are expected to stay thunderstorm free through this forecast. South to southwest winds will common at AMA and GUY this forecast. But winds will turn to the north behind a surface trough at DHT around mid day on Saturday. PREV DISCUSSION... /Issued 344 PM CDT Fri Jun 29 2018/ DISCUSSION...A longwave upper level trof moving across the western United States, along with a ridge out east, will place the region under southwesterly flow through the entirety of the forecast period. Starting with today thunderstorm activity is already forming across eastern New Mexico and the southwestern Texas Panhandle due to lift from an incoming shortwave trof. This weather system will act on about 1000-2000 J/kg of MLCAPE in an environment with around 1.25 to 1.5 inches of PWV, but shear is going to be limited as forecast guidance shows only 10-20 kts of 0-6 km bulk shear. Given this, storms could be strong to marginally severe with most storms lasting into the evening or overnight hours. Any storms that can become anchored along an outflow boundary when the low level jet kicks in around sunset may persist longer into the overnight hours and has the greatest potential to be severe if it does so. In addition, slow storm motion may present areas with localized flooding given the moist environment. Convective activity should start to wane after sunset and clearing out by early Saturday morning. An approaching cold front on Saturday will bring better dynamics into play across the region, with another passing shortwave trof embedded in the southwesterly flow. A surface trof/weak dryline could potentially become established across the TX/NM border region, with discrete storms to the east of it and potentially storms becoming linear along it. The MLCAPE values for the region east of the sfc trof/dryline looks to be around 1500 to 2500 J/kg with PWV values around an inch to an inch and a quarter. Similar to today, shear looks to be weak so outflow boundaries will play a role in where the focus of the strongest storms could potentially be. Strong to marginally severe storms should start to form after 3 PM CDT Saturday afternoon and could linger into the early morning hours on Sunday. As the cold front dives south across the CWA early Sunday morning, this could serve as another focal region for further thunderstorm development with slightly better shear ahead of and along it. Activity on Sunday afternoon, given the slightly "cooler" environment behind the frontal boundary might be limited to the southeastern Panhandles given potential for higher temperatures in that area. Heading into next week, this pattern is expected to continue with the possibility for convection shifting focus towards the northwestern Panhandles. Shortwave trofs could aid convection in spreading storms further east, but confidence is too low to forecast that possible situation at this time given overall model guidance trends. The forecast will be monitored further for this possibility, especially given the 4th of July (Independence Day) celebrations in the area. Shower and thunderstorm activity could briefly pause Wednesday afternoon as a ridge starts to build in New Mexico, but model guidance is showing a potential tropical wave/feature moving in from the east/southeast by late Wednesday into Thursday. It is too early to tell if a) this feature exists in the manner that the models are showing and b) whether it will have a pronounced impact on our area. Temperatures throughout the forecast period are expected to be near to above normal, with highs in the mid to upper 90s today and tomorrow before "cooling" into the lower 90s on Sunday. High temperatures will recover into the upper 90s to around 100 areawide on Monday and persist through about Wednesday. Thursday could be cooler (lower to mid 90s) as ridge axis reorients with lower heights across our area. Bieda AVIATION...Previous Discussion...18Z TAFs... No major changes to the aviation forecast for the next 24 hours or so. VFR conditions still expected to be the prevailing conditions, even with scattered thunderstorms developing after 21Z. Satellite imagery shows the short wave trough moving through New Mexico, increasing lift to the east. Expect cloud cover to continue to increase, first at the high levels, then eventually down to around 50Kft near thunderstorms. High resolution CAMs in general agreement that scattered thunderstorms will begin to develop at or just after 21Z...and last at least through the mid evening hours. A few runs are even suggesting a longer period of thunder, until around midnight. Current TAF will carry thunder through 02Z, and will amend if this needs to be lengthened. Fox && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 15/16
Hazardous weather outlook, Jun 29, 2:57 PM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 257 PM CDT Fri Jun 29 2018 OKZ001>003-TXZ001>020-317-300800- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 257 PM CDT Fri Jun 29 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible this afternoon through tonight across the Texas and Oklahoma Panhandles. Some of the storms may become strong to marginally severe with hail up to quarter size and thunderstorm wind gusts to 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible across the Oklahoma and Texas Panhandles Saturday through Tuesday and Thursday mainly during the afternoon and nighttime hours. Some of these storms may become strong or marginally severe. However, widespread severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Bieda
In the hours before
Special weather statement, Jun 29, 7:27 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Amarillo TX
727 PM CDT FRI JUN 29 2018
TXZ003-007-008-300100-
Hutchinson TX-Hansford TX-Moore TX-
727 PM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...
SOUTHWESTERN HANSFORD AND NORTHEASTERN MOORE COUNTIES UNTIL 800 PM
CDT...
At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Pringle, or 17 miles east of Dumas, moving northeast at
10 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Stinnett, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3614 10146 3604 10125 3581 10124 3578 10168
3601 10182 3606 10169 3605 10163 3608 10162
TIME...MOT...LOC 0027Z 240DEG 9KT 3590 10166
LGLocal storm report, Jun 29, 8:02 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND GST GOODNIGHT 35.03N 101.19W
06/29/2018 M61 MPH ARMSTRONG TX MESONET
&&
EVENT NUMBER AMA1800368
LGSpecial weather statement, Jun 29, 8:06 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
806 PM CDT FRI JUN 29 2018
TXZ008-013-300130-
Hutchinson TX-Carson TX-
806 PM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR CARSON AND SOUTHEASTERN
HUTCHINSON COUNTIES UNTIL 830 PM CDT...
At 806 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Panhandle, moving northeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Borger, Panhandle, White Deer and Skellytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3537 10151 3574 10134 3581 10109 3558 10108
3523 10114
TIME...MOT...LOC 0106Z 206DEG 27KT 3541 10137
LGSpecial weather statement, Jun 29, 8:11 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
811 PM CDT FRI JUN 29 2018
TXZ013-014-018-019-300145-
Gray TX-Donley TX-Carson TX-Armstrong TX-
811 PM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...
SOUTHEASTERN CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY
COUNTIES UNTIL 845 PM CDT...
At 810 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Groom, or 16 miles northwest of Clarendon, moving
northeast at 25 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Groom, Howardwick, Alanreed, Lake Mcclellan and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3491 10098 3513 10121 3544 10104 3541 10080
3525 10066
TIME...MOT...LOC 0110Z 211DEG 20KT 3512 10107
LGSpecial weather statement, Jun 29, 8:45 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Amarillo TX
845 PM CDT FRI JUN 29 2018
TXZ004-008-009-300245-
Hutchinson TX-Ochiltree TX-Roberts TX-
845 PM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUTCHINSON...
NORTHERN ROBERTS AND OCHILTREE COUNTIES UNTIL 945 PM CDT...
At 845 PM CDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Pringle, or 19 miles south of Spearman, moving
northeast at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Perryton, Wolf Creek Park, Waka and Farnsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3579 10111 3597 10122 3605 10118 3606 10109
3627 10109 3650 10099 3650 10055 3603 10054
TIME...MOT...LOC 0145Z 228DEG 30KT 3592 10111
LGLocal storm report, Jun 29, 9:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
907 PM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST GROOM 35.20N 101.11W
06/29/2018 M68 MPH CARSON TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1800369
BEATThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:27 PM CDT | Special Weather Statement | AMA | Hutchinson | 33 min |
| Jun 29, 8:06 PM CDT | Special Weather Statement | AMA | Carson | 24 min |
| Jun 29, 8:11 PM CDT | Special Weather Statement | AMA | Gray | 34 min |
| Jun 29, 8:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 96 min |
| Jun 29, 8:45 PM CDT | Special Weather Statement | AMA | Ochiltree | 60 min |
| Jun 29, 10:38 PM CDT | Special Weather Statement | AMA | Hemphill, Lipscomb | 67 min |
| Jun 29, 11:27 PM CDT | Special Weather Statement | AMA | Collingsworth | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.